MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER CENTESIS CATHETER 5FR X 10CM

ARGON MEDICAL DEVICES SKATER CENTESIS CATHETER 5FR X 10CM
Model Number 700305010
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Seems to be drawing air from somewhere, the account believes it is from a very specific spot below the hub.Videos and picture are attached.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.Customer returned product to argon for investigation.Returned product was visually inspected and a crack/cut was identified on the skater hub.The crack would cause leakage through the skater hub and thus confirmed the complaint.A definitive root cause was not identified.Possible root causes for this event could be the following: 1.Manufacture and/or mishandling by operator.Issues during molding process could cause crack in the hub.2.Issues during assembly, final packaging, shipping, unit storage, mishandling by operator.3.Damaged prior to use after reaching the customer facility.At this time, this is the only confirmed complaint for cracked hub.This issue has been documented and argon will continue to track and monitor this event in the future.
 
Event or Problem Description
Seems to be drawing air from somewhere, the account believes it is from a very specific spot below the hub.

Brand Name
SKATER CENTESIS CATHETER 5FR X 10CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16963583
Report Number0001625425-2023-01059
Device Sequence Number17452717
Product Code GBQ
UDI-Device Identifier00886333005802
UDI-Public00886333005802
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700305010
Device Catalogue Number700305010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown